# SDR EY2R9600086

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-400
- Propeller: Hartzl HCC2YK1
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod
- Part number: 24182
- Condition: Cracked
- Location: Prop
- Part time: 4,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP PISTON ROD CRACKED
